# SDR N6WA2023061901

- Difficulty date: June 17, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N540GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10253
- Aircraft time: 40,119 hours, 28,586 cycles
- System (JASC): 2610 · Detection System
- Part: Loop
- Part number: 0431102A036
- Condition: Grounded
- Location: Zone 400
- Stage of operation: DE
- How discovered: V
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

L CAI DUCT WARNING IN FLIGHT. (RAN QRH MSG PERSISTED, SHUT ENGINE DOWN). FOUND COWL ANTI-ICE VALVE BLEED DUCT LOOPS TOUCHING AND MAKING CONTACT WITH THE CLAMPS. REPOSITIONED LOOPS IAW CRJ 550 AMM 36-21-01. PERFORMED LOOP TEST IN AILC IAW CRJ AMM 30-12-12. NO FAULTS NOTED. A/C OK TO CONTINUE.
